MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE NEURO; SCREW

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE NEURO; SCREW
Model Number 99-576-76-07
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 11/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: mdr: 9610905-2018-00314; 9610905-2018-00315; 9610905-2018-00316; 9610905-2018-00317; 9610905-2018-00318; 9610905-2018-00319; 9610905-2018-00321.Reference exemption number e2017029.
 
Event or Problem Description
It was reported devices were removed due to patient condition.
 
Additional Manufacturer Narrative
There was no root cause analysis possible since there was neither device return for investigation nor a product failure described by the customer.It was not possible to calculate the complaint rate since there was no product failure determined or described by the customer.The review of the device history records was not possible due to no lot number being identified.Due to no device being returned and no product failure described the failure root cause cannot be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE NEURO
Common Device Name
SCREW
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
MDR Report Key8103558
Report Number9610905-2018-00320
Device Sequence Number11268739
Product Code JEY
UDI-Device Identifier00888118101297
UDI-Public(01)00888118101297
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K944565
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2018
Report Date (Section F) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number99-576-76-07
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/18/2018
Event Location Hospital
Date Report to Manufacturer11/01/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2018
Supplement Date Received by Manufacturer12/18/2018
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;